2 doctors weighed in:

I have been on an anti-biotic for about 6 days for a skin infection and swollen lymph node it started to feel better but now it hurts and I have a temp of 104?

2 doctors weighed in
Dr. Joel Gallant
Internal Medicine - Infectious Disease

In brief: See a doctor

If you have a temperature of 104 while taking antibiotics, you need to be evaluated by a doctor.

In brief: See a doctor

If you have a temperature of 104 while taking antibiotics, you need to be evaluated by a doctor.
Dr. Joel Gallant
Dr. Joel Gallant
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Go back to doctor

Although possible that this is a reaction to the antibiotic (drug fever), it is also likely that your infection is not responding and needs further evaluation.
In either event you will probably need a change in therapy.

In brief: Go back to doctor

Although possible that this is a reaction to the antibiotic (drug fever), it is also likely that your infection is not responding and needs further evaluation.
In either event you will probably need a change in therapy.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors